# SDR AWXA200500202

- Difficulty date: January 30, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 66142101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1 INCH CRACK WAS FOUND IN STRINGER SHEAR TIE CLIP AT BS 294, STR 11 LT.  MAINTENANCE REMOVED CRACKED SHEAR TIE CLIP AT BS 294, STR 11 LT; FABRICATED A NEW REPLACEMENT SHEAR TIE CLIP; INSTALLED REPAIR PART IAW ER 03-5300-05042-RC1.
